Well-posedness and scattering for the Zakharov system in four dimensions

Ioan Bejenaru, Zihua Guo, Sebastian Herr, Kenji Nakanishi

Research output: Contribution to journalArticleResearchpeer-review

9 Citations (Scopus)

Abstract

The Cauchy problem for the Zakharov system in four dimensions is considered. Some new wellposedness results are obtained. For small initial data, global well-posedness and scattering results are proved, including the case of initial data in the energy space. None of these results are restricted to radially symmetric data.
Original languageEnglish
Pages (from-to)2029-2055
Number of pages27
JournalAnalysis & PDE
Volume8
Issue number8
DOIs
Publication statusPublished - 2015

Keywords

  • Nonlinear Schrödinger equation
  • Nonlinear wave equation
  • Scattering
  • Well-posedness
  • Zakharov system

Cite this